# SDR CALA2017062602000

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 16,032 hours, 5,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C EEL LIGHT BROKEN OFF OF SEAT SHROUD. LIGHT IS STILL WORKING. RESECURED LIGHT.
